# SDR AWXA9500191

- Difficulty date: April 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145AW
- Make and model: Boeing 737-2A6
- Aircraft serial: 20194
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 654491027
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ONT-LAS - DURING CLIMB, CREW RETRACTED GEAR AND RT MAIN GEAR DID NOT RETRACT.  GEAR HANDLE PLACED TO OFF AND RT MAIN GEAR EXTENDED WITH GREEN LIGHT.  CREW SELECTED GEAR DOWN, NOSE AN LT MAIN GEARS EXTENDED WITH GREEN LIGHTS.  CREW RETURNED TO ONT AND LANDED WITHOUT FURTHER INCIDENT.  RT MAIN GEAR INSPECTED AND FOUND SAFE FOR MX FERRY TO PHX.  MX FOUND RT MAIN GEAR ACTUATOR AT FAULT, AND REMOVED AND REPLACED RT MAIN GEAR ACTUATOR.  ACFT RELEASED FOR SERVICE.  (Z)
